# SDR A6WA2013051300966

- Difficulty date: May 3, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 21,839 hours, 21,223 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT GROUND POWER PLUG BRACKET IS CRACKED AT FWD CIRCUIT BREAKER PORT.  REMOVED UNSERVICEABLE GROUND POWER BRACKET AND REPLACED WITH SERVICEABLE POWER BRACKET.
